# SDR ASAA2013040594381

- Difficulty date: April 5, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N705AS
- Make and model: Boeing 737490
- Aircraft serial: 29318
- Aircraft time: 47,509 hours, 26,644 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 56100032
- Part serial: ASA5RH
- Condition: Binding
- Location: Cockpit
- Part time: 24,859 hours, 13,812 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/OS SLIDING WINDOW DIFFICULT TO OPEN AND CLOSE.  BINDING IN TRACK AND REQUIRES EXCESSIVE FORCE TO OPERATE.  SLIDING WINDOW REPAIRED IAW AMM 56-12-11-308-008.  WINDOW INSTALLED & FUNCTIONED IAW AMM 56-12-11-404-007, CHECKED SERVICEABLE.
